SOME RESULTS ON GENERALIZED SASAKIAN SPACE FORMS WITH QUARTER SYMMETRIC METRIC CONNECTION

Full Article - PDF

Published: 2018-05-31

Page: 183-191


B. SHANMUKHA

Department of Mathematics, Kuvempu University, Shankaraghatta - 577 451, Shimoga, Karnataka, India.

VENKATESHA . *

Department of Mathematics, Kuvempu University, Shankaraghatta - 577 451, Shimoga, Karnataka, India.

*Author to whom correspondence should be addressed.


Abstract

In this paper, we studied generalized Sasakian space forms admitting Sasakian structure with respect to the quarter symmetric metric connection and the locally ϕ-symmetric, η-recurrent, ϕ-recurrent and flatness of projective curvature tensor on generalized Sasakian space forms. We establish the relation between the Riemannian connection and the quarter symmetric metric connection.

Keywords: Sasakian space forms, Riemannian connection, quarter symmetric metric connection, flatness of projective cuvature tensor


How to Cite

SHANMUKHA, B., & ., V. (2018). SOME RESULTS ON GENERALIZED SASAKIAN SPACE FORMS WITH QUARTER SYMMETRIC METRIC CONNECTION. Asian Journal of Mathematics and Computer Research, 25(3), 183–191. Retrieved from https://ikprress.org/index.php/AJOMCOR/article/view/774

Downloads

Download data is not yet available.